Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Factorization of positive cones of order $ n$ of von Neumann algebras


Author: Yasuhide Miura
Journal: Proc. Amer. Math. Soc. 120 (1994), 1093-1100
MSC: Primary 46L10
DOI: https://doi.org/10.1090/S0002-9939-1994-1209426-7
MathSciNet review: 1209426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall consider the factorization of positive cones of order $ n$ of a von Neumann algebra. Namely, we shall show the existence of a $ {\ast}$-subalgebra inducing the positive cone of order $ n$ of a von Neumann algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1209426-7
Keywords: Positive cone, positive map, completely positive map, injective factor, von Neumann algebra of type $ {\text{I}}$
Article copyright: © Copyright 1994 American Mathematical Society